RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mal'tsev, Anatolii Ivanovich
(1909–1967)

Statistics Math-Net.Ru
Total publications: 51
Scientific articles: 46

Number of views:
This page:3329
Abstract pages:16128
Full texts:7568
Member of the USSR Academy of Sciences
Professor
Doctor of physico-mathematical sciences (1941)
Birth date: 27.11.1909

http://www.mathnet.ru/eng/person26552
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:maltsev.anatolii-ivanovich|malcev.a-i
https://mathscinet.ams.org/mathscinet/MRAuthorID/228172

Publications in Math-Net.Ru
1975
1. A. I. Mal'tsev, B. S. Nurutdinov, “Iterative algebras of continuous functions”, Dokl. Akad. Nauk SSSR, 224:3 (1975),  532–535  mathnet  mathscinet  zmath
1969
2. A. I. Mal'tsev, “A topological version of Siupecki's theorem for certain compacta”, Dokl. Akad. Nauk SSSR, 188:1 (1969),  33–36  mathnet  mathscinet  zmath
1966
3. A. I. Mal'tsev, “Identity relations on manifolds of quasigroups”, Mat. Sb. (N.S.), 69(111):1 (1966),  3–12  mathnet  mathscinet  zmath
1965
4. A. I. Mal'tsev, “Positive and negative enumerations”, Dokl. Akad. Nauk SSSR, 160:2 (1965),  278–280  mathnet  mathscinet  zmath
1962
5. A. I. Mal'tsev, “On recursive Abelian groups”, Dokl. Akad. Nauk SSSR, 146:5 (1962),  1009–1012  mathnet  mathscinet  zmath
6. A. I. Mal'tsev, “Strictly related models and recursively perfect algebras”, Dokl. Akad. Nauk SSSR, 145:2 (1962),  276–279  mathnet  mathscinet
1961
7. A. I. Mal'tsev, “Effective inseparability of a set of identically true formulae from a set of finitely refutable ones in some elementary theories”, Dokl. Akad. Nauk SSSR, 139:4 (1961),  802–805  mathnet  mathscinet  zmath
8. A. I. Mal'tsev, “Elementary theories of locally free universal algebras”, Dokl. Akad. Nauk SSSR, 138:5 (1961),  1009–1012  mathnet  mathscinet  zmath
9. A. I. Mal'tsev, “The undecidability of the elementary theory of finite groups”, Dokl. Akad. Nauk SSSR, 138:4 (1961),  771–774  mathnet  mathscinet  zmath
10. A. I. Mal'tsev, “Constructive algebras. I”, Uspekhi Mat. Nauk, 16:3(99) (1961),  3–60  mathnet  mathscinet  zmath; Russian Math. Surveys, 16:3 (1961), 77–129
1960
11. A. I. Mal'tsev, “On free soluble groups”, Dokl. Akad. Nauk SSSR, 130:3 (1960),  495–498  mathnet  mathscinet  zmath
12. A. I. Mal'tsev, “Some correspondences between rings and groups”, Mat. Sb. (N.S.), 50(92):3 (1960),  257–266  mathnet  mathscinet  zmath
1959
13. A. I. Mal'tsev, “Regular products of models”, Izv. Akad. Nauk SSSR Ser. Mat., 23:4 (1959),  489–502  mathnet  mathscinet  zmath
14. A. I. Mal'tsev, “Model correspondences”, Izv. Akad. Nauk SSSR Ser. Mat., 23:3 (1959),  313–336  mathnet  mathscinet  zmath
1958
15. A. I. Mal'tsev, “On certain classes of models”, Dokl. Akad. Nauk SSSR, 120:2 (1958),  245–248  mathnet  mathscinet  zmath
16. A. I. Mal'tsev, “The structural characteristic of some classes of algebras”, Dokl. Akad. Nauk SSSR, 120:1 (1958),  29–32  mathnet  mathscinet  zmath
17. A. I. Mal'tsev, “The defining relations in categories”, Dokl. Akad. Nauk SSSR, 119:6 (1958),  1095–1098  mathnet  mathscinet  zmath
1957
18. A. I. Mal'tsev, “On classes of models which possess the operation of generation”, Dokl. Akad. Nauk SSSR, 116:5 (1957),  738–741  mathnet  mathscinet  zmath
19. A. I. Mal'tsev, “On derivative operations and predicates”, Dokl. Akad. Nauk SSSR, 116:1 (1957),  24–27  mathnet  mathscinet  zmath
20. A. I. Mal'tsev, “Free topological algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 21:2 (1957),  171–198  mathnet  mathscinet  zmath
1955
21. A. I. Mal'tsev, “Two remarks on nilpotent groups”, Mat. Sb. (N.S.), 37(79):3 (1955),  567–572  mathnet  mathscinet  zmath
22. A. I. Mal'tsev, “Analytic loops”, Mat. Sb. (N.S.), 36(78):3 (1955),  569–576  mathnet  mathscinet  zmath
1954
23. A. I. Mal'tsev, “On the general theory of algebraic systems”, Mat. Sb. (N.S.), 35(77):1 (1954),  3–20  mathnet  mathscinet  zmath
1953
24. A. I. Mal'tsev, “On a class of algebraic systems”, Uspekhi Mat. Nauk, 8:1(53) (1953),  165–171  mathnet  mathscinet  zmath
1952
25. A. I. Mal'tsev, “On a representation of nonassociative rings”, Uspekhi Mat. Nauk, 7:1(47) (1952),  181–185  mathnet  mathscinet  zmath
26. A. I. Mal'tsev, “Symmetric groupoids”, Mat. Sb. (N.S.), 31(73):1 (1952),  136–151  mathnet  mathscinet  zmath
1951
27. A. I. Mal'tsev, “On some classes of infinite soluble groups”, Mat. Sb. (N.S.), 28(70):3 (1951),  567–588  mathnet  mathscinet  zmath
28. A. I. Mal'tsev, “On the completion of group order”, Trudy Mat. Inst. Steklov., 38 (1951),  173–175  mathnet  mathscinet  zmath
1950
29. A. I. Mal'tsev, “On algebras defined by identities”, Mat. Sb. (N.S.), 26(68):1 (1950),  19–33  mathnet  mathscinet  zmath
1949
30. A. I. Mal'tsev, “On ordered groups”, Izv. Akad. Nauk SSSR Ser. Mat., 13:6 (1949),  473–482  mathnet  mathscinet  zmath
31. A. I. Mal'tsev, “Nilpotent torsion-free groups”, Izv. Akad. Nauk SSSR Ser. Mat., 13:3 (1949),  201–212  mathnet  mathscinet  zmath
32. A. I. Mal'tsev, “On a class of homogeneous spaces”, Izv. Akad. Nauk SSSR Ser. Mat., 13:1 (1949),  9–32  mathnet  mathscinet  zmath
33. A. I. Mal'tsev, “Generalized nilpotent algebras and their associated groups”, Mat. Sb. (N.S.), 25(67):3 (1949),  347–366  mathnet  mathscinet  zmath
1948
34. A. I. Mal'tsev, “On groups of finite rank”, Mat. Sb. (N.S.), 22(64):2 (1948),  351–352  mathnet  mathscinet  zmath
1947
35. A. I. Mal'tsev, “A remark on the work of A. N. Kolmogorov, A. A. Petrov, and Yu. M. Smirnov, “A formula of Gauss in the theory of least squares””, Izv. Akad. Nauk SSSR Ser. Mat., 11:6 (1947),  567–568  mathnet  mathscinet  zmath
1946
36. A. Malcev, “On solvable topological groups”, Rec. Math. [Mat. Sbornik] N.S., 19(61):2 (1946),  165–174  mathnet  mathscinet  zmath
1945
37. A. Malcev, “On solvable Lie algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 9:5 (1945),  329–356  mathnet  mathscinet  zmath
38. A. Malcev, “Commutative subalgebras of semi-simple Lie algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 9:4 (1945),  291–300  mathnet  mathscinet  zmath
39. A. Malcev, “On the theory of the Lie groups in the large”, Rec. Math. [Mat. Sbornik] N.S., 16(58):2 (1945),  163–190  mathnet  mathscinet  zmath
1944
40. A. Malcev, “On semi-simple subgroups of Lie groups”, Izv. Akad. Nauk SSSR Ser. Mat., 8:4 (1944),  143–174  mathnet  mathscinet  zmath
1943
41. A. Malcev, “On the representations of infinite algebras”, Rec. Math. [Mat. Sbornik] N.S., 13(55):2-3 (1943),  263–286  mathnet  mathscinet  zmath
1940
42. A. Malcev, “On isomorphic matrix representations of infinite groups”, Rec. Math. [Mat. Sbornik] N.S., 8(50):3 (1940),  405–422  mathnet  mathscinet  zmath
43. A. Malcev, “Über die Einbettung von assoziativen Systemen in Gruppen. II”, Rec. Math. [Mat. Sbornik] N.S., 8(50):2 (1940),  251–264  mathnet  mathscinet  zmath
1939
44. A. Malcev, “Über die Einbettung von assoziativen Systemen in Gruppen”, Rec. Math. [Mat. Sbornik] N.S., 6(48):2 (1939),  331–336  mathnet  mathscinet  zmath
1938
45. A. Malcev, “Torsionsfreie Abelsche Gruppen vom endlichen Rang”, Rec. Math. [Mat. Sbornik] N.S., 4(46):1 (1938),  45–68  mathnet  zmath
1936
46. A. Malcev, “Untersuchungen aus dem Gebiete der mathematischen Logik”, Rec. Math. [Mat. Sbornik] N.S., 1(43):3 (1936),  323–336  mathnet  zmath

1967
47. A. I. Mal'tsev, S. A. Safonov, S. N. Chernikov, L. A. Shemetkov, “Sergei Antonovich Chunikhin (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 22:2(134) (1967),  189–197  mathnet  mathscinet  zmath; Russian Math. Surveys, 22:2 (1967), 162–170
1965
48. A. I. Mal'tsev, B. I. Plotkin, “Petr Grigor'evich Kontorovich (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 20:4(124) (1965),  209–212  mathnet  zmath; Russian Math. Surveys, 20:4 (1965), 107–110
1962
49. A. I. Mal'tsev, V. S. Charin, “Sergei Nikolaevich Chernikov (on his fiftieth birthday)”, Uspekhi Mat. Nauk, 17:5(107) (1962),  177–181  mathnet  mathscinet  zmath; Russian Math. Surveys, 17:5 (1962), 123–127
1946
50. A. Malcev, “Corrections to the paper “On the theory of the Lie groups in the large””, Rec. Math. [Mat. Sbornik] N.S., 19(61):3 (1946),  523–524  mathnet  mathscinet  zmath
1941
51. A. Maltzeff, “L. Pontrjaguin, “Groupes continues””, Izv. Akad. Nauk SSSR Ser. Mat., 5:6 (1941),  445–447  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020